본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

통계학연구 = The Journal of the Korean Statistical Society v.23 no.2, 1994년, pp.504 - 512   피인용횟수: 1

Random Central Limit Theorem of a Stationary Linear Lattice Process

Lee, Sang-Yeol  
  • 초록

    A simple proof for the random central limit theorem is given for a family of stationary linear lattice processes, which belogn to a class of 2 dimensional random fields, applying the Beveridge and Nelson decomposition in time series context. The result is an extension of Fakhre-Zakeri and Fershidi (1993) dealing with the linear process in time series to the case of the linear lattice process with 2 dimensional indices.


  • 주제어

    Random central limit theorem .   Stationary linear lattice processes .   Random fields .   The Beveridge and Nelson decomposition .   Time series.  

  • 이 논문을 인용한 문헌 (1)

    1. Lee, Sang-Yeol 1996. "On Fixed Width Confidence Bounds for the Difference of the Means of Two Linear Processes" Journal of the Korean Statistical Society, 25(4): 603~611     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기